应用数学学报
首页  |  期刊介绍  |  编 委 会  |  投稿指南  |  期刊订阅  |  广告服务  |  相关链接  |  下载中心  |  联系我们  |  留言板
 
应用数学学报 英文版  
   
   
高级检索 »  
应用数学学报  1985, Vol. 8 Issue (3): 334-339    DOI:
论文 最新目录 | 下期目录 | 过刊浏览 | 高级检索  |   
二阶滞后系统的时滞界限
俞元洪
中国科学院应用数学研究所
ON THE LAG LIMITS OF SECOND ORDER LINEAR SYSTEMS OF RETARDED TYPE
Yu Yuan-hong
Institute of Applied Mathematics, Academia Sinica
 全文: PDF (2422 KB)   HTML ( KB)   输出: BibTeX | EndNote (RIS)      背景资料
摘要 本文考虑当微分系统

的零解为渐近稳定时,使得滞后系统

的零解仍为渐近稳定的时滞上限τ0(0<τ0≤+∞).这里系统的参数均为实常数且τ≥0.
服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
俞元洪
关键词:   
Abstract: In this paper,we consider the equivalency[1] between systems (1.1) and (1.2) in the stability problem,and a simple method for calculating the lag limit in system (1.2) is introduced.Besides,necessary and sufficient criteria for unconditional stability[3] with respect to arbitrary lag limit for system (1.2) is given.These results improve and include several well-known results.
Key words:   
收稿日期: 1983-07-21;
引用本文:   
俞元洪. 二阶滞后系统的时滞界限[J]. 应用数学学报, 1985, 8(3): 334-339.
Yu Yuan-hong. ON THE LAG LIMITS OF SECOND ORDER LINEAR SYSTEMS OF RETARDED TYPE[J]. Acta Mathematicae Applicatae Sinica, 1985, 8(3): 334-339.
 
[1] Driver, R. D., Ordinary and Delay Differential Eguations, Springer-Verlag, New York, 1977.
[2] Luo Lai-han, The Asymptotic Stability of the First Otder Time Lag Dynamic System,数学研究与评论,3:1(1983)
没有找到本文相关文献
  版权所有 © 2009 应用数学学报编辑部   E-mail: amas@amt.ac.cn
京ICP备05002806号-9